Show simple item record

dc.contributor.authorCohen, A.en_US
dc.contributor.authorKamanda-Kosseh, M.en_US
dc.contributor.authorRecker, R. R.en_US
dc.contributor.authorLappe, J. M.en_US
dc.contributor.authorDempster, D. W.en_US
dc.contributor.authorZhou, H.en_US
dc.contributor.authorCremers, S.en_US
dc.contributor.authorBucovsky, M.en_US
dc.contributor.authorStubby, J.en_US
dc.contributor.authorShane, E.en_US
dc.date.accessioned2015-11-28T21:54:56Z
dc.date.available2015-11-28T21:54:56Z
dc.date.issued2015en_US
dc.identifier.citationCohen, A.; Kamanda-Kosseh, M.; Recker, R. R.; Lappe, J. M.; Dempster, D. W.; Zhou, H.; Cremers, S., et al. (2015). Bone Density After Teriparatide Discontinuation in Premenopausal Idiopathic Osteoporosis. The Journal of clinical endocrinology and metabolism, 2015 September 10, 100(11):4208-4214. doi: http://doi.org/10.1210/jc.2015-2829en_US
dc.identifier.issn1945-7197en_US
dc.identifier.issn0021-972Xen_US
dc.identifier.urihttp://hdl.handle.net/10504/73946
dc.language.isoeng_USen_US
dc.titleBone Density after Teriparatide Discontinuation in Premenopausal Idiopathic Osteoporosisen_US
dc.typeJournal Articleen_US
dc.description.volume100en_US
dc.title.workJournal of Clinical Endocrinology and Metabolismen_US
dc.description.pages4208-4214en_US
dc.date.year2015en_US
dc.date.monthSeptember 10en_US
dc.description.issue11en_US
dc.program.unitSchool of Medicineen_US
dc.program.unitDepartment of Medicineen_US
dc.program.unitGeneral Internal Medicineen_US
dc.program.unitEndocrinologyen_US
dc.program.unitOsteoporosisen_US
dc.program.unitCollege of Nursingen_US
dc.url.link1http://doi.org/10.1210/jc.2015-2829en_US
dc.contributor.cuauthorRecker, Robert R.en_US
dc.contributor.cuauthorLappe, Joan M.en_US
dc.contributor.cuauthorStubby, Julieen_US
dc.identifier.pmid26358172en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record